On the summability of double Fourier series

J. Marcinkiewicz; Antoni Zygmund

Fundamenta Mathematicae (1939)

  • Volume: 32, Issue: 1, page 122-132
  • ISSN: 0016-2736

How to cite


Marcinkiewicz, J., and Zygmund, Antoni. "On the summability of double Fourier series." Fundamenta Mathematicae 32.1 (1939): 122-132. <http://eudml.org/doc/213052>.

author = {Marcinkiewicz, J., Zygmund, Antoni},
journal = {Fundamenta Mathematicae},
keywords = {series},
language = {eng},
number = {1},
pages = {122-132},
title = {On the summability of double Fourier series},
url = {http://eudml.org/doc/213052},
volume = {32},
year = {1939},

AU - Marcinkiewicz, J.
AU - Zygmund, Antoni
TI - On the summability of double Fourier series
JO - Fundamenta Mathematicae
PY - 1939
VL - 32
IS - 1
SP - 122
EP - 132
LA - eng
KW - series
UR - http://eudml.org/doc/213052
ER -

Citations in EuDML Documents

  1. Ferenc Weisz, Cesàro summability of one- and two-dimensional trigonometric-Fourier series
  2. Ferenc Weisz, Riesz means of Fourier transforms and Fourier series on Hardy spaces
  3. Ferenc Móricz, On the maximal Fejér operator for double Fourier series of functions in Hardy spaces
  4. Ferenc Weisz, Fejér means of two-dimensional Fourier transforms on H p ( × )
  5. Kristóf Szarvas, Ferenc Weisz, Weak- and strong-type inequality for the cone-like maximal operator in variable Lebesgue spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.